# SDR UF6A990513

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 101.254
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - RIGHT MODULE THREE HAS SEVERAL HOLES CHAFED IN BOTTOM FIRE SKIN.  MAINTENANCE REPAIRED DAMAGE BY FABRICATION OF DOUBLER IAW BAE ATP SRM 54-10-03 AND 51-60-01 FIGURE ONE.  (M)
